# SDR EPUA20131107001

- Difficulty date: October 19, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N1275N
- Make and model: Cessna 208B
- Aircraft serial: 208B0756
- Aircraft time: 13,998 hours, 30,661 cycles
- System (JASC): 5751 · Ailerons
- Part: Structure
- Part number: 262400063
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON L/E SKIN CRACKED AT OTBD BALANCE WEIGHT ATTACH POINT.  REPLACED AILERON ASSEMBLE WITH SERVICEABLE UNIT.
